# SDR C2XA03BT073

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 11,288 hours, 9,641 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Part number: 1170A330001
- Condition: Damaged
- Location: Nlg
- Part time: 11,288 hours, 9,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV---CO 2943,  DURING 2A INSPECTION FOUND DENT/CRACK DAMAGE TO NOSE LANDING GEAR COLLAR . DURING REMOVAL PROCESS FOR REPLACEMENT OF THE DAMAGED COLLAR, INSPECTED AND FOUND SLIDING TUBE ASSEMBLY DAMAGED AND INNER BORE OF NOSE LANDING GEAR DAMAGED (DEEPLY SCORED) CAUSED BY LOCKING BOLT SHEARED ON TOP OF THE STRUT BARREL. REMOVED AND REPLACED NOSE LANDING GEAR ASSEMBLY IAW EMB145 AMM NR 32-20-01 WITH SERVICEABLE UNIT, OPS. CHECKED AND LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
